Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Inflamed knee joints, warm to touch, lumps which are purple in color, sores in upper thighs. Treatment?

I have inflamed knee joints that are warm to the touch. There are also lumps that are purplish in colour, are dry skin on the serface and continue to peal until they eventually go away. The symptoms come and go. The sores appear sporatically on my upper thighs also, but mainly on my inflamed knees. I also get inflamed wrists, fingers and elbows.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

there are so many different types of rash and discolouration on the limbs which can not be diagnosed without seeing the doctor.
it might be a skin condition but multi joints arthritis is a possibility

we need to know if you have any other medical conditions, what medication you are taking, your age and if you have any allergies

hope you get better soon
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor